# SDR SIMA201106602

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 27,074 hours, 25,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3468 MAINTENANCE REPORTED THE CREW RECEIVED A SPOILER FAIL EICAS MESSAGE IN FLIGHT.  MAI MAINTENANCE REPORTED THE CAPTAIN DECLARED AN EMERGENCY BUT THE CREW DID NOT CALL MOC TO REPORT THIS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF SPOILER SYSTEM IAW EMB 145 AMM 27-63-01-700-801-A THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
